Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46760
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Bana, Jzef | en_US |
dc.contributor.author | Martin, Juan Rocha | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2018-11-23T07:52:25Z | - |
dc.date.available | 2018-11-23T07:52:25Z | - |
dc.date.issued | 2005 | en_US |
dc.identifier.issn | 1056-2176 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46760 | - |
dc.description.abstract | We study the solvability of the Goursat problem for nonlinear hyperbolic partial differential equation in unbounded region. The method of the proof of the main result depends oil the construction of a special Banach space consisting of real functions being defined, continuous and tempered on a real half-axis and on applying the Schauder fixed point principle. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Dynamic Systems and Applications | en_US |
dc.source | Dynamic Systems and Applicationsn [ISSN 1056-2176], v. 14 (1), p. 91-102 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Goursat problem | en_US |
dc.subject.other | Hyperbolic partial differential equation | en_US |
dc.subject.other | Schauder fixed point principle | en_US |
dc.subject.other | Space of tempered functions | en_US |
dc.title | On solutions of the Goursat problem for nonlinear hyperbolic differential equation in unbounded region | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.scopus | 18344389566 | - |
dc.identifier.isi | 000228092200006 | - |
dc.contributor.authorscopusid | 8385143100 | - |
dc.contributor.authorscopusid | 8216452200 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 102 | - |
dc.identifier.issue | 1 | - |
dc.description.firstpage | 91 | - |
dc.relation.volume | 14 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 8228479 | |
dc.contributor.daisngid | 24815556 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Bana, J | |
dc.contributor.wosstandard | WOS:Martin, JR | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Marzo 2005 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,176 | |
dc.description.jcrq | Q4 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.